It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Digestive Disorders Message Board


Digestive Disorders Board Index


Just wanted to ask if anyone gets these side effects from taking a probiotic supplement at all ?

I have been taking a expensive high strength one for about 2 weeks and still get a fair amount of wind and a little bloating from it, I switched to taking it just before breakfast to bedtime as someone told me it is best to take on a empty stomach (I stop eating at 6pm) but still seem to have the problems the next day.

I thought they were supposed to help the gut and normalise it a little - are these effects just temporary, can they get better in time and how long should you stay on a probiotic.

Thanks heaps in anticipation !
Regards
Chris





All times are GMT -7. The time now is 11:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!